I was very recently diagnosed with MS, although I don’t know the type as yet (I guess it’s too early to tell?).
Anyway, I had a 3 day IV of steroids last week, 1gram a day. Yes, mega-dose! I felt no different whilst I was having the IV, had a bit of insomnia during and after, and also had a very tender face, head, neck, shoulders and chest for a day or so after. Nothiing too bad. However, it’s almost a week since the treatment was finished, and my symptoms havent’ improved. In fact, I seem to be piling on the symptoms, rather than removing them!
I started with fatigue, vision problems, pins and needles in arms and legs, pain, urinary issues and a balance problem, which impacted my walking. Since the steroids, I also have a problem with my voice (no, I don’t have a cold or sore throat!), pins and needles on most of my body, the MS hug and today, the thiing that panicked me most of all, violently shaking legs. I was sitting on my bed and it started out of nowhere. Whilst it has faded now, I can still feel a strange buzz (I guess it’s muscles twitching up and down my legs?), and my legs feel very weak, and every now and again, they do a twitch.
I’m not a pancky person, and I don’t believe for one moment that the steroids are to blame, but I am a bit shaken by all of this extra activity.
Has anyone else experiences this worsening of symptoms after steroids? And, is this set of new symptoms a new relapse do you think, or is it all part of the same thing? My first symptoms of fatigue and vision problems have continued right through, everyhing else has just piled up since June.
So sorry for the long post - just wanted some input from those who know… and of course I understand that everyone is different…
Thanks all -